# SDR R61A2025072000314

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 41,253 hours, 26,614 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70265421901
- Part serial: 0801A210
- Condition: Failed
- Location: Zone 100
- Part time: 19,184 hours, 13,994 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1A FAIL. EMERGENCY DECLARED, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NIC PROC MOD 1.
